Im 20 years old. 2 years ago i began taking adderall... which i wished now i would have never started. i have many things wrong with me that now i have come to the conclusion that i am going to die very young. Am i paranoid or is there some underlying factor that the doctor is missing. First, when i urinate i dont have a strong stream of flow, now it is weak, and afterwards there is a leak. i feel like my pc muscles are now not existent as i try to use them it is uncomfortable and i have leaking problems. I had blood in the stool about a year ago, this happened on several occasions, but i ignored it, which i regret. At one point i broke out in a very bad rash all over my body, and at times if i got mad or frusterated it felt like someone was giving me an indian burn, it was usually on the back of my neck. now i shake uncontrollably at times when i get cold, and i get cold very easily, in rooms that are normal temperature and i have a jacket on. i feel like i cant control this and it feels like my muscles are tensing up for no reason. I had a raging bacterial infection, and then mono, and ever since this past summer i dont feel normal, i feel very old and helpless. I cant gain any weight like i used to. my heart skips sometimes and sometimes there are sharp pains in my chest. i bruise very easily and everything seems like it takes a lot longer to heal then it used to. My body gets real hot sometimes, especially in the crotch and after i cool down i feel nauseus and begin to get very cold. There are times where i have little to no energy and feel like i can barely get out of bed. there are many other things wrong but these are the ones i find most important. if anyone has any idea of whats going on it would be greatly appreciated if you could help me to figure this out.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?